# SDR C2XA08IA121

- Difficulty date: May 6, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 14,100 hours, 10,813 cycles
- Engine: Allsn AE3007A
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3140, DURING PREFLIGHT INSP THE CREW REPORTED A FUEL SMELL IN THE COCKPIT.  MAINT INSPECTED THE AIRCRAFT WITH NO DEFECTS / SMELL NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
